MAUDE Adverse Event Report: STRYKER TRAUMA KIEL T2 FE RETRO NAIL LNG D11XL380; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL T2 FE RETRO NAIL LNG D11XL380; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 2339-1138S
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 08/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a broken t2 alpha retrograde nail was removed and revised due to nonunion.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.In the case presented it was reported that a broken t2 alpha retrograde nail was removed and revised with a t2 alpha retrograde nail.Required revision nail surgery for nonunion with broken hardware.Patient data, implant date and medical information like x-rays were not provided.The nail was not returned for investigation.Available information, dhr, inspection record, revealed that the nail had been delivered acc.To specs.Considering alleged non-union a root cause by patient's condition could not be excluded.However, with available information a real root cause could not be determined.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
T2 FE RETRO NAIL LNG D11XL380
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15890503
Report Number0009610622-2022-00562
Device Sequence Number12437288
Product Code HSB
UDI-Device Identifier07613327293715
UDI-Public07613327293715
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2339-1138S
Device Catalogue Number23391138S
Device Lot NumberK090FF5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/12/2022
Supplement Date Received by Manufacturer12/08/2022
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown